MAUDE Adverse Event Report: MEDLINE INDUSTRIES NAMIC STOPCOCK; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDLINE INDUSTRIES NAMIC STOPCOCK; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Catalog Number 70055009
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of atrial fibrillation.Procedure: electrophysiology study with ablation.3-way stopcock was leaking on the luer lock side, which could have introduced air.Tried to problem solve source and changed the iv tubing but it still was leaking air.The stopcock was changed and there was no further leaking.No known harm to the patient, minor delay in procedure.Manufacturer response for stopcock, namic (per site reporter), will obtain.

Brand Name
NAMIC STOPCOCK
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDLINE INDUSTRIES
one medline place
mundelein IL 60060
MDR Report Key17571530
Report Number17571530
Device Sequence Number13001138
Product Code DTL
UDI-Device Identifier10193489065695
UDI-Public(01)10193489065695(17)250321(10)0000040196
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2023
Report Date (Section F) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70055009
Device Lot Number0000040196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA08/14/2023